MathSciNet Relay Station
MathSciNet bibliographic data
MR2736631 (2011j:35149) 35L71 (35A30)
Bokhari, Ashfaque H.; Al-Dweik, Ahmad Y.; Kara, A. H.; Mahomed, F. M.; Zaman, F. D. Double reduction of a nonlinear $(2+1)$ wave equation via conservation laws. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 3, 1244–1253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement